INTERPOLATION SEQUENCES FOR BERGMAN CLASSES OF CN BALL AND POLYDISK

被引:37
作者
AMAR, E
机构
来源
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES | 1978年 / 30卷 / 04期
关键词
D O I
10.4153/CJM-1978-062-6
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:711 / 737
页数:27
相关论文
共 14 条
[1]  
AMAR D, 1975, 167 AN HARM PREPR
[2]  
AMAR E, 1976, 207 AN HARM PREPR
[3]  
AMAR E, 1976, 217 AN HARM PREPR
[4]  
AMAR E, 1975, 152 AN HARM PREPR
[5]  
CARLESON L, 1958, AM J MATH, V80
[6]  
COIFMAN RR, 1971, LECTURE NOTES MATH
[7]  
FORELLI F, 1974, INDIANA U MATH J, V24
[8]  
GAMELIN TW, 1969, UNIFORM ALGEBRAS
[9]  
HOROWITZ C, 1974, B AM MATH SOC, V80
[10]  
HOROWITZ C, 1975, INDIANA U MATH J, V24